It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Wellbutrin and Canker Sores

Re: Wellbutrin and Canker Sores

[ Back to Messages ]

Message

Posted by Noelle on November 30, 2000 at 17:15:36:

In Reply to: Re: Wellbutrin and Canker Sores posted by tp on November 23, 2000 at 03:47:55:

No...havent had a problem with acne...actually, my complexion has been almost perfect...which is unusual. I talked to my pharmacist about the canker sores. I take Wellbutrin in combination with Neurontin. Seems that both drugs mention some type of "Mouth ulcers" and "Mouth sores" as a possible side effect. Guess that answers that!


Follow Ups




All times are GMT -7. The time now is 11:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!